So, I have been on the junel fe birth control for 2 years, I am a junior in highschool and my periods are... fairly regular. My period does sometimes come a little early, but usually not late. My boyfriend and I have been having sex, and we use a condom about 50% of the time. I have recently found out that my family is relocating, and I am stressed to the MAX about that. I also have been more moody and depressed, due to this relocation. Now, to the question.
My boyfriend and I had sex about three times on one of the days that I would most likely be ovulating, and my period is now late, but only by a day and a half. There was light bleeding this morning, but it seems to have gone away. I don't have any of the other symptoms of pregnancy, no nausea or anything like that. I'm just really freaked out because I take my pill the same time every day and I usually have my period by now, this is really the first time I have ever been late. So, I can't believe I am asking this but, what are the chances that I am pregnant?
If you have taken your pills everyday and not missed a single, then chances of pregnancy are less. In all probability the delay in periods is due to the high amount of emotional stress that you are undergoing. I would suggest you take a pregnancy test to confirm whether you are pregnant or not and also to put your mind at ease. Please continue your birth control pills as usual if you are not pregnant. Hope this helps. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.